Couldn't find what you looking for?

TRY OUR SEARCH!

My last day of period was on 23 or 24 march. My cycle is 21-23 days. I had sex with my boyfriend on 10th of april, the condom broke. So i took the plan b pill one hour later and the other one 12hrs later. On 13 of april, the condom broke too so i took another plan b. My period should have come by 13-14 of april but it didnt..on 19 of april(today) i only had some spotting. I also am having some symptoms like nausea, cramps, headache. I took a pregnancy test, it was negativ. But i dont know if this spotting is ok and i am freaking out. Im not ready for a baby. Please somebody help me!

Loading...

Hi Ater,

The spotting is likely the result of taking Plan B.  It is a very common side effect.

It is unlikely you would get pregnant having sex so close to when your period was due.  Your fertility would be near its lowest point. 

A late period is also a common side effect of Plan B. 

It is not a good idea to have taken Plan B twice within a cycle.  They contain very large doses of hormones.  Your next SEVERAL periods may be early or late and heavier or lighter than normal.

Good luck.

Reply

Loading...


Thank you so much for your reply medic-dan :)

Reply

Loading...